Birkhoff-Kellogg theorems on invariant directions for multimaps
Ravi P. Agarwal and
Donal O'Regan
Abstract and Applied Analysis, 2003, vol. 2003, 1-14
Abstract:
We establish Birkhoff-Kellogg type theorems on invariant directions for a general class of maps. Our results, in particular, apply to Kakutani, acyclic, O'Neill, approximable, admissible, and 𝒰 c κ maps.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/207650.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/207650.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:207650
DOI: 10.1155/S1085337503205030
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().